Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What is the impact if Netoporal and Lisinoprol intake is stopped suddenly ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
My wife passed away from Cancer 3 days ago, I totally ceased taking my metoporal and lisinoprol, what can and will happen if I dont continue taking these
Posted Fri, 4 May 2012 in Medicines and Side Effects
Answered by Dr. Mitaly 22 minutes later

Thanks for posting your query

I am sorry to hear that your wife has passed away.

The medications Metoprolol and lisiniprol are used for treating high blood pressure and to keep the BP under control they are to be taken regularly.

Metoprolol helps in preventing heart attacks,kidney disorders and strokes.Patients who completely stop the medication have reported chest pain,irregular heart beat due to sudden increase in the Blood Pressure.

Similarly Lisinoprol also helps in preventing any kidney failure especially in patients with Diabetes as it directly helps in reducing the BP in arteries that provide blood to kidneys.

Continuously high BP can cause heart attack and also cause the person to go into coma.
Kindly start taking the medications immediately but do not double the doses.

Hope this answers your query.I will be available for follow up query
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor